Jump to content

Couple of questions forPOTSYpals


Guest Belinda
 Share

Recommended Posts

Guest Belinda

I am sure these have been discussed and I know weakness is a part of POTS..but does anyone feel like they are just going to collapse into nothingness. My Bp is fine 117/75-80 the only thing that is different is that heart rate is now in the 60's when it is normally resting at like 90. I know I shlould feel greatful for this but it just feels like I am goiing to just give out more thatn usual.

Also..I am wondering if what I have been feeling esophagus pressure was is something more of a vagal thing. Still having that good old throbbing in the nose..if anyone has ever felt there nose throbbing minus a cold let me know..it is still here. Like it fills up with something then releases..no boogey's though???

I amsure this is part of autonomomic stuff but I really feel like my body is just saying enough is enough you know??Anyone have this either??

Hope this post finds you all fairly well..Belinda ;)

Link to comment
Share on other sites

Hi Belinda,

I get the heart thing as well. Sometimes, this may sound weird, but I wonder if my beta blocker (Toprol XL 25mg) sometimes works better than other times....I'm not sure how to explain what I mean very well. Like I wonder with POTS, since the symptoms are off and on and go from severe to not severe, maybe when you don't get the tachy as much the beta blocker is just too much for you at that time...Geesh, I hope this makes sense!

Anyhow, I hope you feel better.

Jacquie

Link to comment
Share on other sites

Guest Belinda

The strange thing is is that I am not on any beta-blockers at this point..I have been on them for at least 6 yrs. and they didn't help one way or the other. I actually think at some point it contributed to the OI for me..I was on almost 200mg.Toprol XL a day. ;)

I just feel that the last couple of days I have been severly weakened more than usual..and yes sure I can call the doc. but I was just in hospital where they were already dumbfounded by POTS. But did do the IV's(GOOD DOC'S).

Just so weak..and I know if I take another nap I will wake up just like yesterday feeling like I stepped out of a freezer and still weak..

SqueezingSpasmingBelinda..oh and weak!!

Link to comment
Share on other sites

Hi Belinda,

Yeah, I get throbby in the nose, but also the tongue, lips and cheeks. It starts when I am sitting still for too long. The tongue is the worst because there is a weird taste, too. I wonder if it is the beta blocker now that I read this thread.

Too many strange things, right? I have not told this one to any doctors because I know what they would say!!!!!

OLL

Link to comment
Share on other sites

HI,

I have terrible muscle weakness so when I stand I feel I am going to collapse anytime. It's one of the reason it is so difficult for me to know when I am going to faint because I am always presyncopal and on the edge of collapsing.

Link to comment
Share on other sites

girl waht are we going to do about you!! LOL :).. i get waht you are describing.. though not the esphagus thing.. at least not waht you are describing...

ditto on waht ernie said too..

my nose feels like you describe.. like it is going tostart bleeding at any moment and it burns like.. burns burns..

have you started any new meds lately? could it be the nitro paste or something? are you still using that?? I dont know waht side efects those have ..)other then the headaches).. um.. when all esle fails call dr.g or bev I guess.. Iknow what you are feeling really bites.. I wish there were something that I could do to help you!! so here is a HUGE HUG for you!! can ya feel it!! hmmm?? :(:D you know how to reach me.. hang in there dear!!

hugs

linda

Link to comment
Share on other sites

Guest Belinda

Hi guys...No silly Dizzy no more Nitro paste..the throbbing has been there..I swear one of these days there will be a whole lot of boogies comin out or blood..that is what it feels like.

And then I just feel so stinkin weak..yes I have felt weak before but not This weak.Like I could just fall into oblivion..maybe my syncopy is returning like when I first got Real sick.

I am sorry I just haven't had a halfway decent day in a while..and I wonder if I have an infection going on somewhere that is making the POTS worse.

Although that wouldv'e showed up in the gallons of blood they took in the hospital a few days ago.

ppppphhhhoooooeeeyyyyyy..Belinda

Link to comment
Share on other sites

Yes...I can relate to what you are describing. Some days, I would feel exceptionally weak and then would check my pulse, and it is considerably lower than what it should be (usually my normal standind resting hr is tachy at 100-130s) at high 60s and low 70s. When I lie down, it sometimes become bradycardic. I know for POTS, we mainly experience tachycardia and its weird when the heart rate goes low....but I'm imagining that dysautonomia does affect the heart rhythm..so it can become slow at time??? I don't take any beta-blockers either.

Link to comment
Share on other sites

Guest Julia59

Belinda,

I just had a day like that when I went to Best Buy to buy my printer/copier/fax/scanner machine on Tuesday.

I kept feeling like I was going to go down any minute.

It seems like these things come in cycles. First the hyper-adrengic stuff---racing heart ect.----then the disabling fatigue/near syncope---lower heart rate. Except for me, it seems my heart rate is always on the high side. I had my cardiac loop recorder downloaded a couple weeks ago---and it showed tachycarida in me sleep even---and i'm on beta blockers.

I'm sorry your having such weakness, all I can say is that I can relate. There just doesn't seem to be any rhyme or reason to this sometimes. It's kind of like we don't know weather we're coming or going.

I wish I could help more----but i'm sending a hug anyway.

Julie :0)

Link to comment
Share on other sites

Are you by chance on Mestinon? I know that is a weird question, but I had the same problem on mestinon. I went from a HR of no lower than 95 to a HR no higher than 60. I even got into the low 50s, and so I had to stop taking my hr meds for a while. But it was really strange because it started about 2 weeks after starting the mestinon. I felt so incredibly weak too. My doctor finally told me to stop, and when I did, my heart rate and energy went back up to the levels I was at before the mestinon. They don't know why it happened, but it did. I guess I just had some strange reaction to it. Anyways, just something to look out for if you are on mestinon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...